Immunoassay Disruption by High-Dose Biotin Therapy: Fair Warning for Neonatal Care Physicians
Overview & Synopsis
Very-high-dose biotin therapy is sometimes prescribed in newborns with pharmacoresistant neonatal epileptic encephalopathy or with suspicion of inherited metabolic disorders such as biotinidase deficiency, holocarboxylase synthetase deficiency, or Leigh syndrome (in biotin-thiamine-responsive basal ganglia disease due to SLC19A3 mutation).1,2 Regardless of the child’s weight (2-10 kg), tremendous doses of biotin are administrated (10-300 mg/day, e.g., 3-100 mg/kg/day for a 3-kg newborn).
Indexed from repository: HAL Open Science
(
hal.science)
Keyboard Shortcuts:
← / → for pages • + / - for zoom • 0 to fit width
Powered by Mozilla PDF.js v3.11
Document Information
| Document Title | Immunoassay Disruption by High-Dose Biotin Therapy: Fair Warning for Neonatal Care Physicians |
|---|---|
| Author / Organization | Charles R Lefevre, Lucas Peltier, Léna Damaj, Jessica Valaize, Claude Bendavid, Caroline Moreau |
| Subject & Discipline | Multidisciplinary Academic Open Research |
| Categories | Science & Mathematics |
| Publication Year | 2020 |
| License / Rights | Open Access / Creative Commons |
| Resource Verification | Listed PDF (Verification Pending) |
| Original Host Website |
HAL Open Science
(hal.science)
|
| File Format | application/pdf (Portable Document Format) |
| Language | EN |
| Catalog ID | DOC-219639 |
| Original Source Link | Visit Source Page on hal.science » |